It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on November 03, 2000 at 17:34:21:

In Reply to: bad side effects from tetracycline posted by rek on November 03, 2000 at 17:28:06:

Hi, I was on Tetracycline (Minocycline) for about a month and I had to stop taking it because I had bad side effects like fatigue, dizziness, and ringing in my ears really bad. I even got an ear infection from it. I think you should talk to your doctor if you feel it is too bothersome. These side effects are common but not if they are really bad. I have to study a lot but I couldn't concentrate at all, I felt like all I wanted to do was sleep. It was like I was taking a cold medicine.



Follow Ups

All times are GMT -7. The time now is 05:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!